Injection site bruising?

Discussion in 'Human Growth Hormone and Peptides' started by Evom1, May 14, 2018.

  1. Evom1

    Evom1 Member

    Using norditropin pens, 31g pen tip I believe 5/16", approximately 2iu and I keep getting bruising from it. I've never experienced it with generics. This is actual norditropin I personally know came straight from a local pharmacy.

    And it's a regular brownish bruise like if you got hit, not a red welt
     
  2. coz

    coz Member

    I have Dr prescribed Norditropin also, and use BD 31g 5mm pen needles. I usually inject into belly fat - and as am quit lean will pinch it between fingers 1 - 4 inch from belly button. I leave the needle in for about 10secs after.

    Hardly ever get any bruises, maybe one every few months
     
  3. Evom1

    Evom1 Member

    So it's now 4 months later and I still have some very faded brown "bruises" .Any idea what the reason would be?
     
  4. Eman

    Eman Member

    I've had it happen a few times. It's odd they are still there after a long period of time...
     
  5. Jstone2

    Jstone2 Member

    I have had similar bruises from hcg, and generics only when I slam it in. If I take my time it never happens. Maybe the pen is injecting it a little to fast causing the bruising. You could remove the vial and just use a slin pin and see if it still happens.
     
  6. Marcus

    Marcus Member

    I have this happen with any GH when rushing my pins and usually going in at odd angles. Not often though for sure. Like 1 out of maybe 50 pins